# SDR REXA2015081800826

- Difficulty date: August 18, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,469 hours, 11,774 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-103 BTM SEAT RAIL AT FS 349.00 - FS 485.00 RT SIDE HAS LIGHT CORROSION.   REMOVE CORROSION FROM SEAT RAIL AT FS 349.00 -  485.00 RT SIDE FLOOR & FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  DEPTH .045 X.
